# SDR USAA2011051391852

- Difficulty date: May 2, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 42,987 hours, 16,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - S5 - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT AT FR68, Y31.  REPLACED FLOOR SUPPORT AT FR68, Y31 IAW A320 SRM 51-40-00 & 51-72-11.
